Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 303, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 6, 2012, 5:39 PM CDT for Haywood County, Lauderdale County, Tipton County, Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 5:39 PM CDT (22:39 UTC)
- Expired
- Jul 6, 2012, 5:57 PM CDT
- In force
- 18 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
797 WUUS54 KMEG 062239 SVRMEG TNC075-097-167-062315- /O.NEW.KMEG.SV.W.0303.120706T2239Z-120706T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 539 PM CDT FRI JUL 6 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 615 PM CDT * AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES EAST OF COVINGTON...OR 10 MILES WEST OF BROWNSVILLE...AND MOVING WEST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COVINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3547 8969 3568 8964 3564 8934 3546 8934 TIME...MOT...LOC 2239Z 096DEG 19KT 3555 8944 $$ RRH
1 follow-up statement
566 WWUS54 KMEG 062257 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 557 PM CDT FRI JUL 6 2012 TNC075-097-167-062307- /O.CAN.KMEG.SV.W.0303.000000T0000Z-120706T2315Z/ HAYWOOD TN-LAUDERDALE TN-TIPTON TN- 557 PM CDT FRI JUL 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON...SOUTH CENTRAL LAUDERDALE AND WEST CENTRAL HAYWOOD COUNTIES IS CANCELLED... AT 557 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. LAT...LON 3547 8969 3568 8964 3564 8934 3546 8934 TIME...MOT...LOC 2257Z 096DEG 19KT 3556 8956 $$ RRH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:34 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 6, 3:34 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT FRI JUL 6 2012
.DISCUSSION...
CLOUDS ARE BEGINNING TO MOVE INTO EASTERN SECTIONS OF THE FORECAST
AREA WHILE MOSTLY SUNNY SKIES WERE FOUND ELSEWHERE. TEMPERATURES
RANGE FROM THE LOWER 90S TO AS HIGH AS 102 DEGREES. SHOWERS AND
THUNDERSTORMS ARE MOVING INTO EASTERN SECTIONS OF THE FORECAST
AREA. SOME OF THESE THUNDERSTORMS ARE BECOMING SEVERE PRODUCING
DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH WILL BE ISSUED FOR
PARTS OF THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH MUCH OF THE EVENING HOURS.
UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN SOME ON SATURDAY.
AFTERNOON TEMPERATURES WILL BE A COUPLE OF DEGREES COOLER WITH
MOST LOCATIONS REMAINING BELOW 100 DEGREES. HOWEVER...MOISTURE
WILL BE ON THE INCREASE WHICH WILL ALLOW HEAT INDEX VALUES TO RISE
ABOVE 105 DEGREES FOR ONE MORE DAY SO WILL KEEP HEAT ADVISORY IN
EFFECT UNTIL SATURDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO BE POSSIBLE ON SATURDAY AS WELL AS SATURDAY NIGHT.
BY SUNDAY...A COLD FRONT WILL BE APPROACHING THE REGION. AS THE
FRONT GETS CLOSER TO THE REGION...CLOUDS WILL BE ON THE INCREASE
AND THERE WILL BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS.
WITH MORE CLOUDS ACROSS THE REGION...TEMPERATURES WILL BE A LITTLE
COOLER ON SUNDAY WITH HIGHS IN THE LOW TO MID 90S. THIS HIGHER
CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY NIGHT AS WELL.
BY MONDAY...THE FRONT WILL BE ACROSS THE FORECAST AREA WITH
SHOWERS AND THUNDERSTORMS LIKELY. WITH THE CLOUDS AND RAIN
TEMPERATURES WILL BE COOLER THAN NORMAL WITH HIGHS IN THE UPPER
80S TO AROUND 90 DEGREES. THE COLD FRONT WILL ONLY MOVE SLOWLY
SOUTH MONDAY NIGHT AND TUESDAY WITH A CONTINUE CHANCE OF SHOWERS
AND THUNDERSTORMS. AFTERNOON TEMPERATURES ON TUESDAY WILL ONLY BE
IN THE MID TO UPPER 80S.
BY TUESDAY NIGHT...THE COLD FRONT WILL MOVE STALL OUT OVER SOUTHERN
SECTIONS OF THE FORECAST AREA WITH THE CHANCE OF THUNDERSTORMS
DECREASING FROM NORTH TO SOUTH. THE FRONT WILL BE NEAR OR SOUTH OF
THE FORECAST AREA FROM WEDNESDAY THROUGH FRIDAY SO THERE WILL BE A
SMALL CHANCE OF THUNDERSTORMS ALL THREE DAYS. TEMPERATURES WILL
REMAIN SLIGHTLY BELOW NORMAL FOR THESE DAYS.
ARS
&&
.AVIATION...
18Z TAFS
LOW LEVEL AIRMASS IS A LITTLE MORE HUMID AT MIDDAY THAN THE PAST
SEVERAL DAYS. A WEAK MIDLEVEL SHORTWAVE DISTURBANCE WAS ROTATING
SOUTHWESTWARD THROUGH THE TN RIVER VALLEY... HELPING TO DEVELOP
SCATTERED TSRA BETWEEN MKL AND BNA. STEERING FLOW IS WEAK... BUT
THESE CELLS SHOULD MOVE SLOWLY SW...WHILE EXPANDING INTO NORTH MS.
HAVE CONTINUED VCTS AT TUP.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 80 98 78 94 / 30 30 30 50
MKL 75 98 74 93 / 30 20 30 40
JBR 77 99 76 93 / 20 20 30 50
TUP 76 96 74 92 / 30 40 40 40
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 6, 3:41 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 341 PM CDT FRI JUL 6 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 341 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THIS AFTERNOON AND THIS EVENING FOR AREAS EAST OF THE MISSISSIPPI RIVER. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. HOT TEMPERATURES AND DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER ACROSS THE NORTHERN HALF OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM CDT SATURDAY AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BREAK DOWN ON SUNDAY RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL DROP SOUTH INTO THE REGION ON MONDAY AND STALL ACROSS SOUTHERN SECTIONS OF THE AREA THROUGH THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK ACROSS THE MID SOUTH. A FEW THUNDERSTORMS MAY APPROACH SEVERE LIMITS DURING THIS PERIOD AND PRODUCE LOCALIZED DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT FOR AREAS OF THE MID SOUTH EAST OF THE MISSISSIPPI RIVER.
In the hours before
Special weather statement, Jul 6, 4:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT FRI JUL 6 2012
TNZ050-089-090-062215-
FAYETTE TN-HARDEMAN TN-HAYWOOD TN-
449 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
AN OUTFLOW BOUNDARY PRODUCING WINDS AT LEAST 40 TO 50 MPH WAS
LOCATED 3 MILES NORTHEAST OF WHITEVILLE AT 449 PM CDT...MOVING WEST
AT 35 MPH.
PEOPLE IN FAYETTE...HARDEMAN AND HAYWOOD COUNTIES SHOULD MONITOR THIS
SITUATION CLOSELY.
&&
LAT...LON 3520 8898 3506 8949 3539 8959 3541 8953
3540 8948 3541 8947 3544 8912
TIME...MOT...LOC 2149Z 070DEG 32KT 3534 8914
RRHSpecial weather statement, Jul 6, 5:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT FRI JUL 6 2012
TNZ049-050-088-089-062245-
SHELBY TN-FAYETTE TN-HAYWOOD TN-TIPTON TN-
515 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
AN OUTFLOW BOUNDARY PRODUCING WINDS 40 TO 50 MPH WAS LOCATED FROM
22 MILES NORTH OF SOMERVILLE TO 7 MILES SOUTHEAST OF SOMERVILLE AT
514 PM CDT...MOVING WEST AT 20 MPH. SOME BLOWING DUST WILL ALSO
ACCOMPANY THESE WINDS.
PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES SHOULD
MONITOR THIS OUTFLOW BOUNDARY CLOSELY.
&&
LAT...LON 3502 8963 3531 8971 3552 8970 3558 8931
3539 8931 3515 8919 3512 8919
TIME...MOT...LOC 2214Z 074DEG 19KT 3555 8938 3538 8940
3515 8930
RRHSpecial weather statement, Jul 6, 5:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CDT FRI JUL 6 2012
MSZ022-023-062245-
CHICKASAW MS-CALHOUN MS-
517 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
EXTREME EAST CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF HOUSTON AT 517 PM
CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING LOCATIONS NEAR
HOUSTON...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3374 8919 3395 8913 3396 8889 3381 8893
3377 8893 3375 8895 3376 8902 3374 8908
TIME...MOT...LOC 2217Z 057DEG 10KT 3394 8896Local storm report, Jul 6, 5:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 4 SE BOLIVAR 35.22N 88.95W
07/06/2012 HARDEMAN TN TRAINED SPOTTER
TREE SNAPPED IN HALF... ESTIMATED WIND GUST OF 70 MPH
&&
JPMLocal storm report, Jul 6, 5:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG TUPELO 34.26N 88.73W
07/06/2012 LEE MS BROADCAST MEDIA
TREES AND POWERLINES DOWN ALONG CLAYTON AVE IN TUPELO
&&
JPMLocal storm report, Jul 6, 5:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MANTACHIE 34.32N 88.49W
07/06/2012 ITAWAMBA MS LAW ENFORCEMENT
DOWNED POWERLINE CAUSED GRASS FIRE ON HOWELL RD IN
MANTACHIE... SEVERAL TREES DOWN THROUGHOUT COUNTY
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:08 PM CDT | Special Weather Statement | MEG | Henry | 37 min |
| Jul 6, 2:05 PM CDT | Special Weather Statement | MEG | Carroll | 25 min |
| Jul 6, 2:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 53 min |
| Jul 6, 2:36 PM CDT | Special Weather Statement | MEG | Carroll, Weakley | 24 min |
| Jul 6, 2:43 PM CDT | Special Weather Statement | MEG | Hardin | 32 min |
| Jul 6, 2:51 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 54 min |
| Jul 6, 3:01 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Weakley | 44 min |
| Jul 6, 3:12 PM CDT | Special Weather Statement | MEG | Decatur | 33 min |
| Jul 6, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henderson, Madison | 39 min |
| Jul 6, 3:27 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 48 min |
| Jul 6, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 38 min |
| Jul 6, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, McNairy | 51 min |
| Jul 6, 3:57 PM CDT | Special Weather Statement | MEG | Madison | 48 min |
| Jul 6, 4:11 PM CDT | Special Weather Statement | MEG | Obion | 34 min |
| Jul 6, 4:17 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 43 min |
| Jul 6, 4:23 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Madison | 22 min |
| Jul 6, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 39 min |
| Jul 6, 4:42 PM CDT | Special Weather Statement | MEG | Haywood | 33 min |
| Jul 6, 4:49 PM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| Jul 6, 5:15 PM CDT | Special Weather Statement | MEG | Fayette | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.